Follow
Rachid Assel
Rachid Assel
Professor of mathematics
Verified email at fsm.rnu.tn
Title
Cited by
Cited by
Year
Optimal decay rate for the local energy of a unbounded network
R Assel, M Jellouli, M Khenissi
Journal of Differential Equations 261 (7), 4030-4054, 2016
112016
ENERGY DECAY FOR THE DAMPED WAVE EQUATION ON AN UNBOUNDED NETWORK.
R Assel, M Ghazel
Evolution Equations & Control Theory 7 (3), 2018
82018
Some remarks on the spectrum of the magnetic Stark Hamiltonians
R Assel, M Dimassi, C Fernandez, F TALENCE
Mathematics and Statistic 2, 101-104, 2014
32014
Spectral shift function for the perturbations of Schrödinger operators at high energy
R Assel, M Dimassi
Serdica Mathematical Journal 34 (1), 253p-266p, 2008
32008
Spectral analysis and stabilization of the dissipative Schr\"{o} dinger operator on the tadpole graph
K Ammari, R Assel
arXiv preprint arXiv:2111.13227, 2021
22021
Semiclassical study of the spectrum of the sum of two Harper's operators
R Assel
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 326 (7), 809-813, 1998
11998
Finite time stabilization of the waves on an infinite network
R Assel, M Ghazel
Journal of Mathematical Analysis and Applications 503 (1), 125303, 2021
2021
Absolute continuity of the magnetic Schrodinger operator with periodic potential
A Rachid
Korean Journal of Mathematics 26 (4), 601-614, 2018
2018
BOUND STATES OF A QUANTUM WAVEGUIDE WITH AN ARBITRARY SHAPED WINDOW
R Assel, MB Salah
Serdica Math. J 42, 43-58, 2016
2016
Spectrum of a two‐dimensional Harper's operator
R Assel
Asymptotic Analysis 30 (1), 27-42, 2002
2002
The system can't perform the operation now. Try again later.
Articles 1–10